# SDR IPXA2025111846321

- Difficulty date: October 19, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 93,671 hours, 18,581 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: ARC05491
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD HINGE STRUCTURE FAIRING 535 DL AREA UPPER SUPPORT BEAM HAS EVIDENCE OF CORROSION,   INSTALLED FAIRING SUPPORT BEAM AND 3EA ANGLES IN LH WING OUTBOARD FLAP I/B HINGE REF EA# 011-5700-01-B0623 REV P1 STEP 9, MD-11 SRM 51-33-01-0G-0 AND SRM 51-35-01-0G-0.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH VT-SAA EA 011-5700-01-B0623, REV IR.
